| Model Number |
441007 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd epicenter¿ single user software antibiotics are not being reported.The following information was provided by the initial reporter: customer reported acinetobacter that was ran on instrument 1 and meropenem was not done by phoenix.We need to check again why instrument 1 is not doing the meropenem but it¿s done on instrument 2.
Additional Manufacturer Narrative
(b)(6).H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
H.6 investigation summary: reported acinetobacter that was ran on instrument 1 and meropenem was not done by phoenix.We need to check again why instrument 1 is not doing the meropenem but it¿s done on instrument 2.Customer followed up by phone and asked to check the mic availability on instrument 1 and noted it was not possibly saved during the last phone call.Walked the customer through how to save and noted the mic availability was checked even after exiting and rechecked again.This is not a confirmed complaint of a bd product.Complaints for software were under statistical control for the month of march.No trends indicated.Device history record review is not required for standalone software.Complaints received for this device and reported condition will continue to be tracked and trended.
Event or Problem Description